Doctor insights on:
Thyroid Right Eye Twitch
Eyelid twitching, with the medical term of myokymia, is a rapid, involuntary contraction of a portion of the eyelid muscles due to nervous instability in which a portion of the nerves causing eyelid muscle to contract fire with no external cause. The condition is usually mild, and only felt by the patient without being observable to others. On rare occasions, the twitch can be observed. It is common in the middle adult years and is very rarely due to anything that ...Read more
I started getting an eye twitch in the eyelid of my right eye just over 3 weeks ago. What can be causing this?
Why does the upper eyelid of my right eye twitch? Happens maybe 1 or 2 times day but not everyday.
Cause is unknown: Trembling of an eyelid, which happens in normal people, is called myokymia (an involuntary, spontaneous, quivering of a few muscle cell bundles within a muscle). Myokymia starts and stops spontaneously. In the eyelids, it can last a few minutes to a few days. One should see an ophthalmologist (md eye doctor) if such symptoms persist, keep recurring, or are combined with any other symptoms. ...Read moreSee 2 more doctor answers
Why does the top of my right eye twitch everyday? I've also been having headaches in my right temple.
My daugther experienced a blunt frontal facehit by cousin sunday evening . Approx 20 hours later we noticed a consitent eye twitch or repetitive facial twitch of her right eye that occurs every 6 to 12 seconds. Is this an urgent ER visit or can i waitbto
Barely visable but full body tremors.Cant keep legs still need to move. Eye twitch since thurs.Something majorly wrong?Normal thyroid no drug/caffiene
Consider side effect: I assume you have been examined by your provider and have normal vital signs and normal chemistries including calcium and magnesium levels. Next, i would wonder about your plaquenil (hydroxychloroquine). Side effects have included headache, dizziness, vertigo, tinnitus, nystagmus, nerve deafness, convulsions, ataxia, irritability, nervousness, emotional changes, nightmares, and psychosis. Consult md about stopping it. ...Read more
Any stimulant can: Anything that acts as a stimulant can cause eyelid twitching. This could include cocaine, but usually is caffeine, decongestants, and some medications along with stress and fatigue. Treatment is typically by reducing stress and fatigue and avoiding the stimulant that causes the twitching. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Thyroid eye twitch
- Eye twitching and thyroid problems
- Thyroid and eye twitching
- Ask a doctor a question free online
- Twitching of right eye for men
- Lower right eye twitching
- Right eye lid twitching
- Right eye twitching superstition
- Talk to a ophthalmologist online for free